# SDR PG9A108522

- Difficulty date: March 24, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N132GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3756
- Aircraft time: 2,320 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Condition: Cracked
- Location: Engine
- Part time: 2,321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION ENGINE AIR INTAKE FOUND CRACKED, JUST AFT OF THE SUPPORT ASSEMBLY.
